# SDR 9624739951

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Pack
- Condition: Failed
- Location: Rt Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RAISING GEAR AFTER TAKEOFF, GEAR WARNING HORN SOUNDED CONTINUOUSLY.  RECYCLED GEAR SEVERAL TIMES, BOTH CLEAN AND FLAPS 15.  CYCLED THROTTLES UP AND PUSHED HORN OFF BUTTON, HORN CEASED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHANGED THROTTLE SWITCH PACK FOR RIGHT THROTTLE, OPERATIONAL CHECK OK.
